Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 113, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2024, 5:02 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2024, 5:02 PM MDT (23:02 UTC)
- Expired
- Jun 11, 2024, 5:30 PM MDT
- In force
- 28 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 50 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.0 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2283 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
819
WUUS55 KPUB 112302
SVRPUB
COC041-101-112330-
/O.NEW.KPUB.SV.W.0113.240611T2302Z-240611T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
502 PM MDT Tue Jun 11 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
South central El Paso County in east central Colorado...
North central Pueblo County in southeastern Colorado...
* Until 530 PM MDT.
* At 502 PM MDT, a severe thunderstorm was located 10 miles south of
Fountain, or 19 miles south of Colorado Springs, and is nearly
stationary.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fountain and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3854 10486 3863 10475 3855 10455 3839 10474
TIME...MOT...LOC 2302Z 321DEG 2KT 3855 10477
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EP2 follow-up statements
729
WWUS55 KPUB 112309
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
509 PM MDT Tue Jun 11 2024
COC041-101-112330-
/O.CON.KPUB.SV.W.0113.000000T0000Z-240611T2330Z/
El Paso CO-Pueblo CO-
509 PM MDT Tue Jun 11 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 508 PM MDT, a severe thunderstorm was located 9 miles northwest of
Pinon, or 20 miles north of Pueblo, and is nearly stationary.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Fountain and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3854 10486 3863 10475 3855 10455 3839 10474
TIME...MOT...LOC 2308Z 317DEG 3KT 3854 10476
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EP247
WWUS55 KPUB 112321
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
521 PM MDT Tue Jun 11 2024
COC041-101-112330-
/O.CON.KPUB.SV.W.0113.000000T0000Z-240611T2330Z/
El Paso CO-Pueblo CO-
521 PM MDT Tue Jun 11 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...
At 520 PM MDT, a severe thunderstorm was located 8 miles northwest of
Pinon, or 17 miles northwest of Pueblo, and is nearly stationary.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
I-25 south of Fountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3852 10485 3860 10473 3855 10455 3842 10476
TIME...MOT...LOC 2320Z 333DEG 3KT 3850 10475
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:08 PM MDT, 2 hours 54 minutes earlier. Its key messages:
- Isolated storms this afternoon will move southeast over the plains.
- Temperatures getting hot, rising to 10F above normal over the plains.
- Mostly dry for portions of the midweek period, with hot temperatures expected, especially Thursday.
- Showers and thunderstorms increase in coverage Friday, with the greatest coverage during the afternoon and evening.
- Heat and drier conditions start to return for the weekend and start of next week.
Area forecast discussion, Jun 11, 2:08 PM MDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 208 PM MDT Tue Jun 11 2024 .KEY MESSAGES... - Isolated storms this afternoon will move southeast over the plains. - Temperatures getting hot, rising to 10F above normal over the plains. - Mostly dry for portions of the midweek period, with hot temperatures expected, especially Thursday. - Showers and thunderstorms increase in coverage Friday, with the greatest coverage during the afternoon and evening. - Heat and drier conditions start to return for the weekend and start of next week. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 203 PM MDT Tue Jun 11 2024 Currently... Scattered storms were noted over the region this afternoon. popcorn activity was noted over the Palmer Divide region along with scattered storms over the mountains, especially south of US50. Otherwise, skies were mostly clear over the region. SPC meso page was showing some CAPE values around 1500 over the region along with 25 knts of deep shear. Rest of today into tonight... Given the shear and CAPE, we may see one or two strong storms over the region later today. CAMS continue to indicate that the best chance of stronger storms will occur from roughly Canon City and then move southeast towards eastern Las Animas county. Other more isolated storms will be possible over the rest of the region. Given the convective parameters in place, we may see a marginally severe storm or two over the plains later this afternoon into the early evening hours. By mid evening, storms should dissipate as heating decreases. Later tonight, clear skies are expected with min temps in the 50s and L60s plains, 40s valleys and 30s and 40s mtns. Tomorrow... Getting Hot! With warmer air moving in at mid levels, temperatures tomorrow will rise to around 100F over the lower Ark River valleys rom roughly PUB out to the KS border, with upper 90s over most of the rest of the plains (with L90s El Paso county). San Luis Valley should see highs in the mid 80s. These values are running about 10F above normal. As for precip, only isolated high based storms will be possible, with the activity forming over the mtns/plains interface and then moving east and likely dying off. Overall, the big weather story tomorrow is the heat. \/Hodanish && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Issued at 203 PM MDT Tue Jun 11 2024 Wednesday Night - Thursday: For a portion of the midweek period, relatively quiet weather is anticipated for south central and southeastern Colorado. A ridge of high pressure will be in place just to south of the region, with the northern periphery of this feature over the area. Given the increased descent with this feature, dry conditions are expected for much of the area. The exception to this will be isolated light showers and weak thunderstorms over the mountains each afternoon and early evening, though as diurnal instability wanes each evening, any precipitation is expected to dissipate by mid to late evening each period. As for temperatures, the heat continues. Temperatures will be cooling down Wednesday evening after another well above seasonal afternoon Wednesday. Temperatures Thursday though are anticipated to be even hotter for much of the region, with near to possibly record setting daily max temperatures Thursday. The hottest temperatures Thursday will be across the plains, with high confidence (60-79%) in widespread 100+F temperatures. Friday: For the end of the week, an uptick in active weather is expected for the area. A compact short wave is still anticipated to eject across the region to the NE during Friday, and quickly exit through Friday night. This feature will bring an increase in forcing, and bring an uptick in moisture. With the rise in forcing and moisture, scattered showers and thunderstorms are expected for much of the area, especially along and east of the I- 25 corridor. The greatest coverage of showers and thunderstorms is anticipated late Friday afternoon and early evening, with most precipitation dissipating through Friday evening and night. Along with that, given the increase in moisture and support from the wave, a strong thunderstorm or two is possible during the day, with gusty winds and hail the primary hazards. As for temperatures, some minor relief is in store for much of the area, with temperatures falling, but still remaining above seasonal values. Saturday - Monday: For the weekend and start of next week, relatively quiet weather returns to south central and southeastern Colorado. As the shortwave from Friday exits the area, westerly to southwesterly flow will prevail. While no major forcing is expected with this pattern, orographic forcing will continue. Given this, isolated to widely scattered light showers and weak thunderstorms are expected along the mountains each afternoon, though should quickly dissipate during the evening hours as instability lessens. Looking at temperatures, heat sticks around for most of the region. Above seasonal temperatures will persist for much of the area, with Sunday and Monday being the warmest days of this period. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1122 AM MDT Tue Jun 11 2024 VFR conditions are anticipated during the next 24 hours at all 3 taf sites, KPUB, KALS and KCOS. There is a low chance that any of the sites may see a passing convective shower this afternoon/evening along with some gusty outflow winds. Otherwise, wind flow will be diurnally driven. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH LONG TERM...SIMCOE AVIATION...HODANISH
Hazardous weather outlook, Jun 11, 11:40 AM MDT, 5 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1140 AM MDT Tue Jun 11 2024 COZ058>089-093>099-121745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1140 AM MDT Tue Jun 11 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered showers and thunderstorms will develop this afternoon and move southeast through the early evening, mainly over the higher terrain and along the I-25 corridor, with lesser of a chance over the far eastern plains. the overall best chance of some storms will be from roughly Canon City to Walsenburg and then southeast into eastern Las Animas county. One or two of the storms could be strong to marginally severe along and just east of the I-25 corridor. Main threat with stronger storms will be gusty outflow winds to possibly 60 mph, and hail up to quarter size. Other threats will be locally heavy rainfall and frequent lightning. Temperatures on Wednesday and Thursday will be hot across most of the plains, with temperatures in the 90s to around 100 on Wednesday, and from 100 to 105 on Thursday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated showers and storms will be possible Wednesday and Thursday, mainly over the higher terrain. Storms would be high based with more wind than rain expected. Temperatures are also expected to warm to above seasonal levels through the middle of the week, with near record temperatures possible, especially on Thursday. There will be increasing chances of stronger showers and storms areawide Thursday night and Friday, with a few strong to severe storms possible, as available moisture increases across the Rockies. Warmer, drier and windier weather looks to return for Sunday into early next week, which will lead to increasing fire danger across the region. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. Hodanish
In the hours before
Special weather statement, Jun 11, 3:49 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
349 PM MDT Tue Jun 11 2024
COZ081-085-086-112215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
349 PM MDT Tue Jun 11 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN TELLER...SOUTHWESTERN EL
PASO AND NORTHWESTERN PUEBLO COUNTIES THROUGH 415 PM MDT...
At 347 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fort Carson, or near Colorado Springs, moving southeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southwestern Colorado Springs, Fountain, Fort Carson, Stratmoor,
Security, and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3876 10496 3885 10479 3863 10456 3852 10490
3864 10491
TIME...MOT...LOC 2147Z 334DEG 11KT 3874 10486
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jun 11, 4:07 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
407 PM MDT Tue Jun 11 2024
COZ081-084-085-112230-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
407 PM MDT Tue Jun 11 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
430 PM MDT...
At 407 PM MDT, Doppler radar was tracking a strong thunderstorm over
northern Colorado Springs, moving southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Fountain, Schriever Space Force Base, Security,
Security-Widefield, Falcon, Peterson Space Force Base, Cimarron
Hills, and Stratmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3892 10490 3900 10465 3873 10437 3860 10462
TIME...MOT...LOC 2207Z 331DEG 15KT 3891 10476
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jun 11, 4:24 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
424 PM MDT Tue Jun 11 2024
COZ084-085-112300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
424 PM MDT Tue Jun 11 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 500 PM MDT...
At 424 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever Space Force Base, or 19 miles east of Colorado Springs,
moving southwest at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Schriever Space Force Base and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3893 10453 3890 10426 3870 10424 3877 10455
TIME...MOT...LOC 2224Z 023DEG 5KT 3884 10447
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jun 11, 4:33 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
433 PM MDT Tue Jun 11 2024
COZ084-085-112300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
433 PM MDT Tue Jun 11 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
500 PM MDT...
At 432 PM MDT, Doppler radar was tracking a strong thunderstorm over
northeastern Colorado Springs, moving south at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
Security-Widefield, Falcon, Peterson Space Force Base, Cimarron
Hills, and Schriever Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3884 10484 3899 10452 3877 10454 3872 10477
TIME...MOT...LOC 2232Z 348DEG 6KT 3891 10466
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jun 11, 4:40 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
440 PM MDT Tue Jun 11 2024
COZ079-083-086-112315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
440 PM MDT Tue Jun 11 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES THROUGH 515 PM
MDT...
At 440 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florence, or 24 miles west of Pueblo, moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Florence, Penrose, and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3827 10516 3845 10511 3843 10478 3817 10486
TIME...MOT...LOC 2240Z 283DEG 10KT 3835 10505
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jun 11, 4:54 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
454 PM MDT Tue Jun 11 2024
COZ085-086-112330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
454 PM MDT Tue Jun 11 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 530 PM MDT...
At 454 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Fountain, or 19 miles south of Colorado Springs,
moving east at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3844 10491 3865 10481 3864 10457 3843 10464
TIME...MOT...LOC 2254Z 286DEG 5KT 3855 10476
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:00 PM MDT | Special Weather Statement | PUB | Costilla | 30 min |
| Jun 10, 7:19 PM MDT | Special Weather Statement | PUB | Costilla | 26 min |
| Jun 11, 9:14 AM MDT | River Flood Watch | PUB | Otero | 11 hr |
| Jun 11, 2:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 11, 2:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 11, 3:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 11, 4:07 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 11, 4:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 11, 4:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 11, 4:40 PM MDT | Special Weather Statement | PUB | Custer | 35 min |
| Jun 11, 4:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 11, 5:10 PM MDT | Special Weather Statement | PUB | Custer | 35 min |
| Jun 11, 5:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Jun 11, 5:52 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 2 hr |
| Jun 11, 5:59 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.